# SDR UIEA2019032203610

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,854 hours, 10,993 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Not Reported
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE APU IGNITER PLUGS AS PER WORK CARD. ( REMOVED AND REPLACED APU IGNITER PLUGS. PER AMM 49-41-02. OPS CHECK SATISFACTORY REF: AMM 49-11-00. )
